# SDR SWAA2022041988227

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 277-294; RBL 1; WL 208. / [01] REMOVED INTERCOSTAL STA 277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0 ITEM 7 DWG N 141A5400;[02] LOCATED AND DRILLED NEW INTERCOSTALL P/N 141A5410-3 STA 277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0 ITEM 7 DWG N 141A5400 OK TO INSTALL;[03] EDITED MEASUREMENT TABLE.;[04] EDITED MEASUREMENT TABLE.;[05] CERTIFIED ACTIONS 1-4.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 2 - 4. OK TO INSTALL NEW INTERCOSTAL GIVEN.;[07] INSTALLED NEW INTERCOSTALL P/N 141A5410-3 STA 277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0 ITEM 7 DWG N 141A5400;[08] CERTIFIED ACTION 7.;[09] VERIFIED CORRECTIVE ACTIONS 7; 8.;[10] ALL WORK COMPLETED.
